Facebook Pixel

Could I be pregnant?

By December 26, 2015 - 2:19pm
Rate This

I'm really scared...my boyfriend accidentally put his penis in my vagina...about an inch in....only for about ten seconds. He didn't ejaculate, but had pre-ejaculate on it. I'm very worried because he ejaculated about 4 minutes before that into a wipe. He wiped it off, and that's when he accidentally put his penis into my vagina. I was in ovulation....i took plan b onestep within the hour. It is now five days later, and i am lightly bleeding? however im not expecting my period for another 2 weeks

Add a Comment1 Comments


Hello and welcome to EmpowHer,
The bleeding you are experiencing is not implantation bleeding or your regular period. It is a regular side effect of the drug. You do not need to worry about pregnancy because you took the drug correctly.
You may also experience other side effects of the drug such as nausea, cramping, tender breasts and/or a disrupted period.

December 27, 2015 - 12:52pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!